# SDR AALA202403128969

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 31,801 hours, 12,825 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 4261VC3A
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EMERGENCY LIGHTS AT SEATS 11,12, AND 13 DO NOT WORK. PERFORMED TROUBLESHOOTING IAW A321 TSM 33-51-00, FOUND PIN B LOOSE ON CONNECTER 4261VC3-A, RE-SECURED PIN B ON CONNECTER 4261VC-3.
